# SDR IXXA08SMN121S

- Difficulty date: April 10, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S2772660
- Condition: Worn
- Location: Bs 310-425
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 4 TRACK WITH LUGS WORN AT STATION 310.000 - 425.000.  REMOVED DAMAGED SEGMENT OF TRACK AND EXISTING SPLICES.  CLEANED, TREATED AND PRIMED AREA AND EXISTING SPLICES.  INSTALLED SEGMENT OF NEW TRACK AND REINSTALLED SPLICES IAW DC8 SRM 53-2-3 FIGURE 14 PAGES 49-50, 53-7-3 FIGURE 3E SHEETS 1 AND 2, 51-2-0 FIGURE 50 SHEET 73, 51-3-0, 51-3-1, DC8 SRM 53-2-3 FIGURE 14 PAGES 49-56, DC8 SRM 53-1-0 PAGE 1, 51-3-0, AND DC8 SRM 51-1-8B.
